# SDR DALA2023070505409

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31981
- Aircraft time: 20,953 hours, 8,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9610923) ALL FWD GALLEY AND F/.C CABIN EMER ESCAPE PATH LIGHTS INOP. REMOVED AND REPLACED BOTH EMERGENCY LIGHT BATTERY PACKS IN FWD CABIN IAW B737 AMM 33-51 OPS CHECK GOOD.
